# SDR 99ZZZX3212

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SY
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: DK042MOD0
- Condition: Failed
- Location: Fuel
- Part time: 48 hours
- Component: DK042
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TERMINAL BROKEN.  REF:  MCN 108.  REMOVED AND REPLACED.
